# SDR ASOA200901027

- Difficulty date: September 13, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0.0 VERTICAL POST HAS INDICATIONS NOTED ON BOTH LT AND RT C-CHANNEL AFT RADIUS STRAPS JUST BELOW THE UPPER JOGGLES. RT IS 75% FSH APPROX. .02L, LT IS 100% FSH APPROX 0.3 LONG. LBL 18.0 HAS A 70% FSH INDICATION NOTED APPROX .01 LONG JUST BELOW THE UPPER JOGGLE OF O/B C-CHANNEL AFT RADIUS, INDICATION IS MARKED ON A/C. FAILS NDT AT THIS TIME.
